MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER LIGASURE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF1930T
Medical Device Problem Codes Device Alarm System (1012); Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen - vlft10gen ft series energy platformx1, serial# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during total vaginal hysterectomy, when sealing the sacral uterine ligament about 2-3mm, sealing was insu fficient/partial sealing (energy output and sealing completion sound could be confirmed).There was re-grasp alert.When the sealing was performed twice, it felt that the sealing was weaker than usual, so the product was replaced with a new one.After that, the de vice could be used without any problems.The jaw region was a little dirty, and cleaned the area around the jaw every time it got dirty.There was no patient injury.

Brand Name
LIGASURE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20895334
Report Number1717344-2024-02206
Device Sequence Number7921245
Product Code GEI
UDI-Device Identifier10884521751040
UDI-Public10884521751040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1930T
Device Catalogue NumberLF1930T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown